3 results for hyperbolic function.

Parameters for your search query:
Keyword    hyperbolic function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 20, 2014Views: 16906Downloads: 11868Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Constructing Complicated Compositions of Quaternionic Holomorphic Functions
American Journal of Mathematical Analysis. 2021, 9(1), 6-26. DOI: 10.12691/ajma-9-1-2
Pub. Date: January 04, 2022Views: 411Downloads: 698
Open AccessArticle
Export: RIS | BibTeX | EndNote
Refinements and Sharpening of some Huygens and Wilker Type Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 134-139. DOI: 10.12691/tjant-2-4-6
Pub. Date: August 28, 2014Views: 12972Downloads: 8415Citations: 9
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types